An Extension of the Generalized Mean Transform of Hilbert Space Operators | ||
| dc.conicet.fuente | Crossref | |
| dc.conicet.organizacion | King Saud University | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas | |
| dc.conicet.organizacion | Universidad Nacional de General Sarmiento. Instituto de Ciencias. Área de Matemática | |
| dc.conicet.organizacion | University Of Sfax | |
| dc.conicet.organizacion | University Of Ni | |
| dc.conicet.paisOrganizacion | Arabia Saudita | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | ||
| dc.conicet.paisOrganizacion | Túnez | |
| dc.conicet.paisOrganizacion | Serbia | |
| dc.conicet.produccionid | 12737398 | |
| dc.contributor.author | Altwaijry, Najla | |
| dc.contributor.author | Conde, Cristian Marcelo | |
| dc.contributor.author | Feki, Kais | |
| dc.contributor.author | Stankovic, Hranislav | |
| dc.date.accessioned | 2025-11-18T12:26:12Z | |
| dc.date.available | 2025-11-18T12:26:12Z | |
| dc.date.issued | 2025-09 | |
| dc.date.updated | 2025-11-17T13:40:09Z | |
| dc.description.abstract | In this paper, our objective is to present the generalized ν-mean transform of a Hilbert space operator T, denoted as T_ν(t) with ν, t ∈ [0, 1]. This transform serves as an extension of the generalized mean transform recently introduced by Benhida et al. [Banach J. Math. Anal. 14, 842–855 (2020)], and λ-mean transform studied by Zamani [J. Math. Anal. Appl. 493 (2021)]. Several characterizations involving this new transformation have been established. We have also studied the behaviour of weighted shifts and EP operators under this transform. Among other things, we show that T is an EP operator and R(T_ν(t)) is closed if and only ifT_ν(t) is an EP operator and R(T) = R(T_ν(t)). The relationship between the numerical radius and the operator norm of the generalized ν-mean transform of a Hilbert space operator T, in comparison to those of T itself, is also discussed. | es |
| dc.description.fil | Fil: Altwaijry, Najla. King Saud University; Arabia Saudita | |
| dc.description.fil | Fil: Conde, Cristian Marcelo. Consejo Nacional de Investigaciones Científicas y Técnicas; Argentina. Universidad Nacional de General Sarmiento. Instituto de Ciencias. Área de Matemática; | |
| dc.description.fil | Fil: Feki, Kais. University Of Sfax; Túnez | |
| dc.description.fil | Fil: Stankovic, Hranislav. University Of Ni; Serbia | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Altwaijry, Najla; Conde, Cristian Marcelo; Feki, Kais; Stankovic, Hranislav; An Extension of the Generalized Mean Transform of Hilbert Space Operators; Birkhauser Verlag Ag; Results In Mathematics; 80; 7; 9-2025; 1-16 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 1422-6383 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/275850 | |
| dc.journal.ciudad | Basel | es |
| dc.journal.number | 7 | es |
| dc.journal.pagination | 1-16 | es |
| dc.journal.pais | Suiza | es |
| dc.journal.title | Results In Mathematics | es |
| dc.journal.volume | 80 | es |
| dc.language.iso | eng | es |
| dc.publisher | Birkhauser Verlag Ag | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://link.springer.com/10.1007/s00025-025-02520-4 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1007/s00025-025-02520-4 | |
| dc.rights | info:eu-repo/semantics/restrictedAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | Generalized ν-mean transform | es |
| dc.subject | Aluthge transform | es |
| dc.subject | EP operator | es |
| dc.subject | numerical radius | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | An Extension of the Generalized Mean Transform of Hilbert Space Operators | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.2e76e441-a14d-4670-a30d-294cb9a92e37_B.pdf
- Tamaño:
- 328.25 KB
- Formato:
- Adobe Portable Document Format